Conformal Mapping of Unbounded Multiply Connected Regions onto Canonical Slit Regions
Arif A. M. Yunus,
Ali H. M. Murid and
Mohamed M. S. Nasser
Abstract and Applied Analysis, 2012, vol. 2012, 1-29
Abstract:
We present a boundary integral equation method for conformal mapping of unbounded multiply connected regions onto five types of canonical slit regions. For each canonical region, three linear boundary integral equations are constructed from a boundary relationship satisfied by an analytic function on an unbounded multiply connected region. The integral equations are uniquely solvable. The kernels involved in these integral equations are the modified Neumann kernels and the adjoint generalized Neumann kernels.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/293765.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/293765.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:293765
DOI: 10.1155/2012/293765
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().